# SDR UIEA2025021200131

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 56,853 hours, 38,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL EMERGENCY LENS & LIGHT INOP AFT OF RIGHT WING.( EMERGENCY LIGHT L00548 DEACTIVATED ELECTRICALLY INOP REF AMM 33-51-04. THIS CLOSES MDDR 225774. PLACARD REMOVED. INSTALLED R/H EXT EMERGENCY LIGHT LENS IAW AMM 33-51-04 NO OTHER DEFECTS NOTED THIS CLEARS MDDR # 225775 PLACARDS REMOVED.
